# SDR 2003FA0001071

- Difficulty date: September 5, 2003
- Submitted: October 9, 2003
- Operation: General aviation
- Aircraft: N8131
- Make and model: Piper PA-31-350
- Aircraft serial: 318152032
- Engine: Lyc TIO540*
- Propeller: Hartzl HCE3YR2
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Debonded
- Location: Prop Deice
- Component: Propeller, Hartzl
- Component part number: HCE3YR2AT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF DE-ICE BOOT AFTER MAINTENANCE PERFORMED ON PROPELLER ASSY. PROBLEM OCCURRED ON LEFT AND RIGHT PROPELLERS AFTER MAINTENANCE PERFORMED BY REPAIR STATION.
